Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

About 3 weeks ago, my dermatologist switched me from Retin-A to Tazorac 0.01%. I had small bumps all over my forehead, chin, and nose area. It wasn't too bad but we were hoping Tazorac would knock the rest of it out. Boy was I wrong. It's week 3 and my skin is even worse than when I started. It's a lot more red, flaky, and I have bigger pimples that now hurt. Another annoying part is when I wear makeup, my skin flakes no matter how much moisturizer I apply. tips? Is this just a phase of Tazorac where it gets worse before it gets better? I am considering switching back to the Retin-A I was using beforehand but don't want to do that if I know my skin will eventually get better. This breakout is really annoying and makes me want to hide under my bed. Help!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×